# SDR SWIA202055597

- Difficulty date: November 22, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN APPROXIMATELY 6 EA RIVETS SHOW SIGNS OF CORROSION STGR 25R BETWEEN FS 939/969, AS MARKED.  C-CHECK RO 1/17/2021.  REMOVED CORROSION FROM LOWER EXTERNAL SKIN, IAW CRJ700 SRM 51-21-06-001-001-A01.  REMOVED AND REPLACED RIVETS, IAW CRJ700 SRM 51-42-06-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS.
